# SDR 07FDEA04262

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,518 hours, 11,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53811606200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE SEGMENT FRAME 39 LOWER FLANGE BETWEEN STRINGER 52-53 LT.  REPAIR PERFORMED BY CUTTING OUT THE DAMAGE PART AND REPLACE THE TEE SEGMENT, SPLICED WITH AN ANGLE AND A SPLICE IAW EA 6-5314-82906 AND RAS 038386/005/2005 ISSUE A.
